# SDR IPXA2019051041971

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB72642
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING LOWER MLG TRUNNION SUPPORT DOUBLER IS CORRODED BETWEEN STA. XW=217-240. REPAIRED CORRODED RT WING LOWER MLG TRUNNION SUPPORT DOUBLER BETWEEN STA. XW=217-240 IAW EA 011-5730-01-A7763 REV. I/R AND EO'S MD11-5740-72538-A & MD11-5700-72493-A. (MINOR)
